MathSciNet Relay Station
MathSciNet bibliographic data
MR1249468 (95c:20019) 20C30 (05E10)
Goulden, I. P. A differential operator for symmetric functions and the combinatorics of multiplying transpositions. Trans. Amer. Math. Soc. 344 (1994), no. 1, 421–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement